# SDR UALA2012040202059

- Difficulty date: March 31, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 47,717 hours, 19,330 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 360
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.   REPLACED NR 2 ELAC PER AMM.  ACCOMPLISHED TEST PER MM TASK.  LAND III CAPABILITY TEST PER AMM.  ALL TESTED OK. EFCS-1 & EFCS-2 GROUND SCANS RECORDED NO FAULTS.  ORD TST NOTED DURING CONFERENCE CALL THAT UNIT MR27935-360 HAS HISTORY OF THIS PROBLEM WHEN INSTALLED IN OTHER AIRCRAFT.
